Pathwise smoothing of Markov processes with noisy observations

Vivek S. Borkar

Research output: Contribution to journalArticleAcademic

7 Downloads (Pure)
Original languageEnglish
Pages (from-to)525-535
JournalJournal of mathematical analysis and applications
Volume90
Issue number2
DOIs
Publication statusPublished - 1982

Cite this

@article{86c44e33321f426b93dce29aea435f22,
title = "Pathwise smoothing of Markov processes with noisy observations",
author = "Borkar, {Vivek S.}",
year = "1982",
doi = "10.1016/0022-247X(82)90078-6",
language = "English",
volume = "90",
pages = "525--535",
journal = "Journal of mathematical analysis and applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

Pathwise smoothing of Markov processes with noisy observations. / Borkar, Vivek S.

In: Journal of mathematical analysis and applications, Vol. 90, No. 2, 1982, p. 525-535.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Pathwise smoothing of Markov processes with noisy observations

AU - Borkar, Vivek S.

PY - 1982

Y1 - 1982

U2 - 10.1016/0022-247X(82)90078-6

DO - 10.1016/0022-247X(82)90078-6

M3 - Article

VL - 90

SP - 525

EP - 535

JO - Journal of mathematical analysis and applications

JF - Journal of mathematical analysis and applications

SN - 0022-247X

IS - 2

ER -